MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008942
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for a procedure, it was noticed by the physician that the console had lack of power.Also, the debris shield was changed twice in 10 days.No further information about the patient and procedure outcome are available.
 
Additional Manufacturer Narrative
As of today, the above referenced laser console has not been returned; therefore, no physical or visual analysis of the laser console could be performed.The console was serviced onsite by a field service engineer (fse).The fse performed a physical inspection of the console, and it was found that the debris shield was damaged and the focusing lens needed to be cleaned.After the debris shield was replaced, the problem was resolved, thus confirming the reported event.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.A risk review was completed and confirmed that the event of low power is defined in the risk documentation.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24618247
Report Number2124215-2026-14617
Device Sequence Number21416126
Product Code GEX
UDI-Device Identifier07290109140520
UDI-Public(01)07290109140520(11)220809(10)583
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008942
Device Catalogue NumberGA-1008942
Device Lot Number0000000583
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/30/2026
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown